# SDR CALA2022071501772

- Difficulty date: July 15, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 75,959 hours, 30,523 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NA
- Condition: Corroded
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FLOOR STRUCTURE LOCATED FR16 AND Y765 IN PASSENGER CAB IN REMOVED AND REPLACED SEAT TRACK Y765  AND FASTENER LOC. BTW FR12 ,DEPTH GAGES P/N: 20915A22 ,S/N:003591 DUE DATE: MAY 30 2023 TO FR24 IN PASSENGER CABIN IAW A320   SRM 51-42-11 AND DWG D53112812, TOOL USED: ELECTRONIC CALIPER P/N: 500-196-30 ,S/N: A2133544 ,DUE    DATE: OCT 09 2022
